The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
I am Mysticdoc, experienced Internal Medicine Specialist.
I am here to help you with your concerns.
I understand your concern.
Constipation is possible occasionally with IBS.
In fact, diarrhea and constipation can alternate sometimes.
There is no blood in the stool--so not concerning.
Clay colored stool can be seen with constipation.
Miralax can be taken to relieve constipation without any problem.
Then you should discuss with your GI specialist for a colonoscopy if needed on case constipation does not resolve with miralax.
Increasing the dietary fibers along with fluids will also help.
So far this does not sound concerning.
Okay. Should I take regular dosage of Miralax? And watch my stools for the next few days and then contact my doctor if it stays the same? The RUQ pain can also happen with constipation, no?
yes you should take the regular dosage
the RUQ pain is also expected with constipation.
Okay. Thank you very much for you time and knowledge.
If no improvement in next few days, then you should see your doctor.
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/
OK. If you have further questions or details, use reply to expert.
Otherwise please choose a positive rating . But, still come back if you need to…think of something later, etc. Bonuses are appreciated.
This is a change in bowel habits for you. We know nothing about you. If you have any colon cancer in the family, then colonoscopy is mandatory, not optional.
Clay colored stool with sensations in the right upper quadrant mandate liver function tests and an ultrasound...one can have stones in the common duct.
For some reason, bile might not be getting through effectively.
So, do not forgo seeing your doctor, even if symptoms clear up for now with miralax.